# SDR CALA2013112293200

- Difficulty date: November 18, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,773 hours, 14,602 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001009
- Part serial: 1744
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT INBD AILERON ACTUATOR BAD FOUND DURING TEST FLIGHT.  R & R RT INBD ACTUATOR ON NR 36599 IAW AMM 27-11-48 & SRM 51-40-02.
